MathSciNet Relay Station
MathSciNet bibliographic data
MR665158 10F35 (10F37)
Masser, D. W. A vanishing theorem for power series. Invent. Math. 67 (1982), no. 2, 275–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement